Aa
A
A
Close
Avatar universal
ascites
i have an ascites on my lower leg which is one of the symptoms of hepatitis b..just asking. How can i prevent ascites?

i usually feel it and sometimes it is unpredictable. My left lower legs always twist and i feel irritated because of it

thanks
Cancel
2 Answers
Page 1 of 1
948882 tn?1270557407
Hey gyneboy - few good people on this board, give their personal time for **free** to help others. They have commented on your posts in the past.

Since you are so persistent - here you go :

Ascites is most commonly occurs due to cirrhosis and severe liver disease. HepatitsB is one of the potential reasons for cirrhosis and liver disease.

Now I sincerely hope your question this time is genuine - if so here is an advise :

1. Get yourself tested for HBsAg, AST/ALT
2. If you are postive see a doctor and get treatment

If you are HBsAg negative, please do yourself and the forum members a favor by not visiting/posting in this forum.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
181575 tn?1250202386
See, it's not smart to re-post a thread that I deleted (after I gave you an explanation why).  But I won't delete this time out of respect for the time and effort that "bram44" took to respond to you.

We are done here.

  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources